# SDR ASAA2015082012931

- Difficulty date: August 20, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 21,039 hours, 6,338 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250349020
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78273000, FOUND FAULT FMV POSITION SIGNAL IS OUT OF RANGE.  MSG NR: 73-10342.  SHORT TERM.  NR 2 ENGINE.  FOUND FAULT VSV POSITION SIGNAL IS OUT OF RANGE.  MSG 75-10392.  LONG TERM, NR 2 ENGINE.  FOUND FAULT VSV POSITION SIGNAL IS OUT OF RANGE, MSG: 75-10392. LONG TERM FAULT.  ACFT GROUNDED IAW TECH SERVICES: ACCOMPLISHED FIM 75-34, TASK 817 VSV, VBV, FMV, CHANNEL A.  LVDT EXCITATION CIRCUIT FAULT- FAULT ISOLATION.  ELECTRICAL ENGINE CONTROL TEST NORMAL, ACTUATORS TEST PASSED.  GVI NORMAL, ALL RESISTANCE VALUES WERE WITHIN LIMITS.  AS A PRECAUTION, REPLACED THE, J5 FAN WIRING HARNESS REF AMM 73-21-06-000-801-F00.  ACTUATORS TEST NORMAL, ELECTRICAL ENGINE CONTROL TEST NORMAL.
